# SDR DLM88962696

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

EN ROUTE, RIGHT HD QTY IND DECREASED TO 4 QTS.  FOUND O-RING ON SPOILER REDUCER LEAKING.  REPLACED SAME.
